The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 42 NO.2 / (1990))
Dirichlet Series Corresponding to Siegel's Modular Forms of Degree $n$ with Level $N$
Tsuneo Arakawa,
Pages. 261-286
Abstract
Contents 0. Introduction 1. Siegel's modular forms and theta series 2. Explicit formulas for the Koecher-Maass Dirichlet series 3. Proof of Theorem 1.1
Key words
Mathmatical Subject Classification